MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results generated by the architect i1000sr processing module for a 79-year-old female patient.The lab reference range: 0.00 to 0.04 ng/ml.Sid: (b)(6) (first draw): initial result = 0.55 ng/ml.Repeat result on the same instrument = 0.01 ng/ml.Repeat result on another instrument = 0.001 ng/ml.Sid: (b)(6) (second draw): result = 0.01 ng/ml.Sid: (b)(6) (third draw): result = 0.00 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect stat troponin-i, reagent lot 85694un25 to address the customer¿s observation of falsely elevated results.Review of tracking and trending data for the architect stat troponin-i assay lot 85694un25 did identify an increase in complaints, however, the search by list number did not identify an increase in complaint activity for the current complaint issue.Device history review did not identify issues associated with the customer¿s observation.Historical performance for lot 85694un25 was evaluated using worldwide data for the troponin-i assay.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 85694un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for lot 85694un25.Labeling was reviewed and found to adequately address the customer's issue.Based on our investigation, no systemic issue or deficiency was identified with the architect stat troponin-i, reagent lot 85694un25.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results generated by the architect i1000sr processing module for a 79-year-old female patient.The lab reference range: 0.00 to 0.04 ng/ml sid (b)(6) (first draw): initial result = 0.55 ng/ml.Repeat result on the same instrument = 0.01 ng/ml.Repeat result on another instrument = 0.001 ng/ml.Sid (b)(6) (second draw): result = 0.01 ng/ml.Sid (b)(6) (third draw): result = 0.00 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24389897
Report Number1415939-2026-00006
Device Sequence Number21392469
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260831(10)85694UN25
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number02K41-27
Device Lot Number85694UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient Age79 YR
Patient SexFemale